The equations of viscoelasticity for an elastomeric layer

Research outputpeer-review

Original languageRussian
Pages (from-to)224-231
JournalPrikladnaya Matamatika i Mekhanika
Volume59(2)
Publication statusPublished - 1995

Cite this

@article{09bca097dd614d00a865ff679a6eea85,
title = "The equations of viscoelasticity for an elastomeric layer",
author = "Мальков, {Вениамин Михайлович}",
year = "1995",
language = "русский",
volume = "59(2)",
pages = "224--231",
journal = "Prikladnaya Matamatika i Mekhanika",
issn = "0032-8235",
publisher = "Международная книга",

}

TY - JOUR

T1 - The equations of viscoelasticity for an elastomeric layer

AU - Мальков, Вениамин Михайлович

PY - 1995

Y1 - 1995

M3 - статья

VL - 59(2)

SP - 224

EP - 231

JO - Prikladnaya Matamatika i Mekhanika

JF - Prikladnaya Matamatika i Mekhanika

SN - 0032-8235

ER -